# SDR M7K2004F00005

- Difficulty date: January 9, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N801MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3654
- Engine: Tmeca ARRIEL2B
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Fitting
- Part number: 350A21004828
- Condition: Cracked
- Location: Cabin
- Part time: 217 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CABIN ANTI-VIBRATOR TUNING HAMMER.  SUPPORT FITTINGS CRACKING IN RADIUS, BOTH FORE AND AFT FITTINGS CRACKING AT SAME TIME.  THIS CAUSES NOTICEABLE INCREASE IN CABIN VIBRATION LEVELS.  FITTINGS SHOULD BE STRONGER AND MACHINING OF THE PARTS SHOULD INCLUDE A MUCH GREATER RADIUS IN THE EFFECTED AREA OF CRACK OCCURRENCE.
